MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc221870e0.Model: sc-2218-70e.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc235250e0.Model: sc-2352-50e.Serial: (b)(6).Batch: (b)(6) udi:(b)(4) / (b)(4).
 
Event or Problem Description
It was reported that the patient went to the emergency department to have the trial leads pulled out due to drainage at the lead site.
 
Event or Problem Description
It was reported that the patient went to the emergency department to have the trial leads pulled out due to drainage at the lead site.Additional information was received that the trial leads were discarded per hospital policy.

Brand Name
LINEAR? ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
EI   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23358463
Report Number3006630150-2025-09423
Device Sequence Number8900024
Product Code LGW
UDI-Device Identifier08714729820741
UDI-Public(01)08714729820741(17)270518(10)7089231
Combination Product (Y/N)N
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-70E
Device Catalogue NumberSC-2218-70E
Device Lot Number7089231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/24/2025
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age22 YR
Patient SexFemale